Tim Browning
Tim Browning
Professor, IST Austria
Подтвержден адрес электронной почты в домене ist.ac.at - Главная страница
Название
Процитировано
Процитировано
Год
Quantitative arithmetic of projective varieties
TD Browning
Springer Science & Business Media, 2009
612009
On Manin's conjecture for a certain singular cubic surface
R de La Bretèche, TD Browning, U Derenthal
Annales Scientifiques de l’École Normale Supérieure 40 (1), 1-50, 2007
562007
Counting rational points on hypersurfaces
TD Browning, DR Heath-Brown
Journal für die reine und angewandte Mathematik 2005 (584), 83-115, 2005
472005
Forms in many variables and differing degrees
TD Browning, DR Heath-Brown
arXiv preprint arXiv:1403.5937, 2014
462014
An overview of Manin’s conjecture for del Pezzo surfaces
TD Browning
Analytic number theory 7, 39-55, 2007
452007
Counting rational points on algebraic varieties
TD Browning, DR Heath-Brown, P Salberger
Duke Mathematical Journal 132 (3), 545-578, 2006
452006
On Manin's conjecture for a family of Châtelet surfaces
R De La Bretèche, T Browning, E Peyre
Annals of Mathematics, 297-343, 2012
432012
Rational points on pencils of conics and quadrics with many degenerate fibres
TD Browning, L Matthiesen, AN Skorobogatov
Annals of Mathematics, 381-402, 2014
392014
On Manin’s conjecture for singular del Pezzo surfaces of degree 4
R De La Bretèche, TD Browning
I, Michigan Math. J, 2007
362007
Power-free values of polynomials
TD Browning
Archiv der Mathematik 96 (2), 139-150, 2011
322011
On Manin's conjecture for singular del Pezzo surfaces of degree four, II
R de la Bretèche, TD Browning
Mathematical Proceedings of the Cambridge Philosophical Society 143 (3), 579-605, 2007
322007
Sums of arithmetic functions over values of binary forms
R de La Breteche, TD Browning
arXiv preprint math/0604119, 2006
322006
Manin's conjecture for quartic del Pezzo surfaces with a conic fibration
TD Browning, R de la Bretèche
arXiv preprint arXiv:0808.1616, 2008
292008
Rational points on quartic hypersurfaces
TD Browning, DR Heath-Brown
Journal für die reine und angewandte Mathematik 2009 (629), 37-88, 2009
272009
Failures of weak approximation in families
M Bright, TD Browning, D Loughran
arXiv preprint arXiv:1506.01817, 2015
262015
Manin’s conjecture for a quartic del Pezzo surface with singularity
TD Browning, U Derenthal
Annales de l'institut Fourier 59 (3), 1231-1265, 2009
23*2009
Le probl\eme des diviseurs pour des formes binaires de degr\'e 4
R de la Bretèche, TD Browning
arXiv preprint arXiv:0808.2340, 2008
232008
Rational curves on smooth hypersurfaces of low degree
T Browning, P Vishe
Algebra & Number Theory 11 (7), 1657-1675, 2017
222017
The divisor problem for binary cubic forms
T Browning
Journal de théorie des nombres de Bordeaux 23 (3), 579-602, 2011
222011
The density of rational points on non-singular hypersurfaces, II
TD Browning, DR Heath-Brown, JM Starr
Proceedings of the London Mathematical Society 93 (2), 273-303, 2006
222006
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20